The continuation of blood after Tahaarah due to taking contraceptive pills

Question: I use contraceptive pills especially in Ramadaan in order to maintain the state of Tahaarah (ritual purity) during Ramadaan. Having taken them only in the middle of the month of Sha`baan, my menstrual period started at the beginning of Ramadaan and lasted for six days after which I performed post-menstruation Ghusl (full ritual bath) so that I can resume the state of Tahaarah and observe Sawm (Fast) for the remainder of Ramadaan. To my surprise, two days later I noticed some blood drops and secretions that are different in color and texture form menstrual blood. Please, be informed that I have an intrauterine device and that I kept observing Sawm even during the days when the blood drops were seen. Should I make up for these days?

Answer: If the matter is as you have mentioned, your Sawm and Salaah (Prayer) are valid. As for the blood drops and secretions you noticed after your menstruation is over, these are not of your menstruation blood. However, under such a condition, you should perform Wudoo’ (ablution) for each Salaah as the case with Istihaadah (abnormal vaginal bleeding outside the menstrual or post-partum period) and urinary incontinence… read more here.

Advertisements

Your Feedback!

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s